Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Quotient rings of endomorphism rings of modules with zero singular submodule

Authors: John Hutchinson and Julius Zelmanowitz
Journal: Proc. Amer. Math. Soc. 35 (1972), 16-20
MSC: Primary 16A40
MathSciNet review: 0297805
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Throughout this paper (R, M, N, S) will denote a Morita context satisfying a certain nonsingularity condition. For such contexts we give necessary and sufficient conditions in terms of M and R for S to have a semisimple maximal left quotient ring; respectively a full linear maximal left quotient ring, a semisimple classical left quotient ring. In doing so we extend the corresponding well-known theorems for rings (employing them in the process) to endomorphism rings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A40

Retrieve articles in all journals with MSC: 16A40

Additional Information

Keywords: Endomorphism rings, Morita contexts, singular submodule, quotient rings, full linear rings, Goldie dimension
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society